Open Access Repository

Items where Author is "Dharmadasa, HK"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Dharmadasa, HK ORCID: 0000-0003-2869-799X and Moran, W 2019 , 'A generalisation of the Frobenius Reciprocity theorem' , Bulletin of the Australian Mathematical Society , pp. 1-6 , doi: 10.1017/S0004972719000042.

Dharmadasa, HK ORCID: 0000-0003-2869-799X and Moran, W 2017 , 'An identity for cocycles on coset spaces of locally compact groups' , Rocky Mountain Journal of Mathematics , pp. 1-5 .

Dharmadasa, HK ORCID: 0000-0003-2869-799X and Moran, W 2018 , 'An identity for cocycles on coset spaces of locally compact groups' , Rocky Mountain Journal of Mathematics, vol. 48, no. 1 , pp. 269-277 , doi: 10.1216/RMJ-2018-48-1-269.

Conference Publication

Oates, GN ORCID: 0000-0001-7132-3198, Reaburn, RL ORCID: 0000-0002-4235-7732, Brideson, MA ORCID: 0000-0001-7547-5084 and Dharmadasa, HK ORCID: 0000-0003-2869-799X 2018 , 'Understanding of limits and differentiation as threshold concepts in a first-year mathematics course', in IM Hammes (ed.), Proceedings of the Eleventh Southern Hemisphere Conference on the Teaching and Learning of Undergraduate Mathematics and Statistics , Delta Conferences, Australia, pp. 108-120 .

This list was generated on Tue Dec 10 01:36:44 2019 AEDT.
TOP